# SDR UPS97824994

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON INNER SKIN FS 1690 TO 1680 AT PRODUCTION SPLICE FITTING LONGERON 36.  REMOVED FITTING, REMOVED CORROSION FROM SKIN, WITHIN LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  TREATED AND PRIMED SKIN IAW DC8 SRM 51-1-8, FOUND CORROSION ON FITTING TO BE OUT OF LIMITS DRILLED NEW FITTING, TREATED PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-21, 53-1-0.
